Skip to main content
Article
Carathéodory’s Theorem and moduli of local connectivity
Complex Variables and Elliptic Equations
  • Timothy H. McNicholl, Iowa State University
Document Type
Article
Publication Version
Submitted Manuscript
Publication Date
1-1-2016
DOI
10.1080/17476933.2015.1057713
Abstract
We give a quantitative proof of the Carathéodory Theorem by means of the concept of a modulus of local connectivity and the extremal distance of the separating curves of an annulus.
Comments

This is the author's original manuscript of an article published by Taylor & Francis Group as: McNicholl, Timothy H. "Carathéodory’s Theorem and moduli of local connectivity." Complex Variables and Elliptic Equations 61, no. 1 (2016): 76-85, doi:10.1080/17476933.2015.1057713. Available online: http://dx.doi.org/10.1080/17476933.2015.1057713. Posted with permission.

Copyright Owner
Taylor & Francis
Language
en
File Format
application/pdf
Citation Information
Timothy H. McNicholl. "Carathéodory’s Theorem and moduli of local connectivity" Complex Variables and Elliptic Equations Vol. 61 Iss. 1 (2016) p. 76 - 85
Available at: http://works.bepress.com/timothy-mcnicholl/16/